# SDR GTIA9700342

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47478
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FLT 640 - LENS COVER MISSING FROM VERY FORWARD PART OF EMERGENCY FLOOR LIGHTING.  RE-INSTALLED LENS COVER IAW DC-9 MM 33-50.  (M)
